# SDR SWAA2021090799877

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE LOCATED IRSS 216 AT RT WING ; 2021-341288 / [01] REMOVED CORRUGATED PLATE LOCATED ON INBOARD TRAILING EDGE IRSS 216 AT RT WING DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 CORRUGATED PLATE MUST BE REPLACED IAW B737-700 SRM 51-40-02. MEASURE OF CRACK L=0.539 TOOL USED CALIPER PN/:DIGITAL 150 SN: AE-412610 DUE DATE:21/MAY/22 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE.; [02] OBTAINED OK TO INSTALL NEW CORRUGATED PLATE AND FASTENERS LOCATED ON INBOARD TRAILING EDGE IRSS 216 AT RT WING; [03] OK TO INSTALL; [04] INSTALLED NEW CORRUGATED PLATE AND FASTENERS LOCATED ON INBOARD TRAILING EDGE IRSS 216 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG #115A2001 SHEET 30 REV A.; [05] REPLACED CORRUGATED PLATE LOCATED ON INBOARD TRAILING EDGE IRSS 216 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG #115A2001 SHEET 30 REV A.; [06] JOB COMPLETED
